American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 111 found      Go to page: 1 2 3 4

[31] D. Kershaw. Some extensions of W. Gautschi's inequalities for the gamma function . Math. Comp. 41 (1983) 607-611. MR 717706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] F. M. Arscott, P. J. Taylor and R. V. M. Zahar. On the numerical construction of ellipsoidal wave functions . Math. Comp. 40 (1983) 367-380. MR 679452.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] J. P. Coleman and A. J. Monaghan. Chebyshev expansions for the Bessel function $J\sb{n}(z)$ in the complex plane . Math. Comp. 40 (1983) 343-366. MR 679451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Keith R. Lassey. On the computation of certain integrals containing the modified Bessel function $I\sb{0}(\xi )$ . Math. Comp. 39 (1982) 625-637. MR 669654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] U. Grothkopf and G. Opfer. Complex Chebyshev polynomials on circular sectors with degree six or less . Math. Comp. 39 (1982) 599-615. MR 669652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] K. S. Nagaraja and G. R. Verma. Evaluation of the integral $\int \sb{0}\sp{p}u\sp{n}e\sp{-u\sp{2}}(u+x)\sp{-1}\,du$ . Math. Comp. 39 (1982) 179-194. MR 658222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] C. A. Wills, J. M. Blair and P. L. Ragde. Rational Chebyshev approximations for the Bessel functions $J\sb{0}(x)$, $J\sb{1}(x)$, $Y\sb{0}(x)$, $Y\sb{1}(x)$ . Math. Comp. 39 (1982) 617-623. MR 669653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] J. M. Blair. Corrigenda: ``Rational Chebyshev approximations for the Bickley functions $Ki\sb{n}(x)$'' [Math. Comp. {\bf 32} (1978), no. 143, 876--886;\ MR {\bf 57} \#10999]\ by the author, C. A. Edwards and J. H. Johnson . Math. Comp. 38 (1982) 657. MR 645682.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Chih Bing Ling. Evaluation of generalized Howland integrals . Math. Comp. 38 (1982) 593-599. MR 645674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Chih Bing Ling and Ming Jing Wu. Evaluation of integrals of Howland type involving a Bessel function . Math. Comp. 38 (1982) 215-222. MR 637299.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Arne Fransén. Addendum and corrigendum to: ``High-precision values of the gamma function and of some related coefficients'' [Math. Comp. {\bf 34} (1980), no. 150, 553--566;\ MR 81f:65004]\ by Frans\'en and S. Wrigge . Math. Comp. 37 (1981) 233-235. MR 616377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] M. M. Shepherd and J. G. Laframboise. Chebyshev approximation of $(1+2x)\,{\rm exp}(x\sp{2})\,{\rm erfc}\,x$ in $0\leq x<\infty $ . Math. Comp. 36 (1981) 249-253. MR 595058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Peter McCullagh. A rapidly convergent series for computing $\psi (z)$ and its derivatives . Math. Comp. 36 (1981) 247-248. MR 595057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Staffan Wrigge. Calculation of the Taylor series expansion coefficients of the Jacobian elliptic function ${\rm sn}(x,\,k)$ . Math. Comp. 36 (1981) 555-564. MR 606513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Walter Gautschi. Minimal solutions of three-term recurrence relations and orthogonal polynomials . Math. Comp. 36 (1981) 547-554. MR 606512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] G. Allasia and F. Bonardo. On the numerical evaluation of two infinite products . Math. Comp. 35 (1980) 917-931. MR 572865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] T. S. Horner. Recurrence relations for the coefficients in Chebyshev series solutions of ordinary differential equations . Math. Comp. 35 (1980) 893-905. MR 572863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] David W. Boyd. Reciprocal polynomials having small measure . Math. Comp. 35 (1980) 1361-1377. MR 583514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] J. L. Schonfelder. Very high accuracy Chebyshev expansions for the basic trigonometric functions . Math. Comp. 34 (1980) 237-244. MR 551302.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Arne Fransén and Staffan Wrigge. High-precision values of the gamma function and of some related coefficients . Math. Comp. 34 (1980) 553-566. MR 559204.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Bruce W. Char. On Stieltjes' continued fraction for the gamma function . Math. Comp. 34 (1980) 547-551. MR 559203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] S. Conde and S. L. Kalla. The $\nu $-zeros of $J\sb{-\nu }(x)$ . Math. Comp. 33 (1979) 423-426. MR 514838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Henry C. Thacher. New backward recurrences for Bessel functions . Math. Comp. 33 (1979) 744-764. MR 521289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Robert Morris. The dilogarithm function of a real argument . Math. Comp. 33 (1979) 778-787. MR 521291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Robert L. Pexton and Arno D. Steiger. Degenerate roots of three transcendental equations involving spherical Bessel functions . Math. Comp. 33 (1979) 1041-1048. MR 528056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] K. V. Leung and S. S. Ghaderpanah. An application of the finite element approximation method to find the complex zeros of the modified Bessel function $K\sb{n}(z)$ . Math. Comp. 33 (1979) 1299-1306. MR 537975.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] J. M. Blair, C. A. Edwards and J. H. Johnson. Rational Chebyshev approximations for the Bickley functions $Ki\sb{n}(x)$ . Math. Comp. 32 (1978) 876-886. MR 0471262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] J. L. Schonfelder. Chebyshev expansions for the error and related functions . Math. Comp. 32 (1978) 1232-1240. MR 0494846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] T. C. Benton and H. D. Knoble. Common zeros of two Bessel functions . Math. Comp. 32 (1978) 533-535. MR 0481160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] A. R. DiDonato. An approximation for $\smallint \sp{\infty }{}\sb{\chi }e\sp{-t2/2}t\sp{p} dt,$ $\chi >0,$ $p$ real . Math. Comp. 32 (1978) 271-275. MR 0458802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 111 found      Go to page: 1 2 3 4